I'm dumb. Please help

  1. Registered User
    michaelsean's Avatar
    Stats
    6'0"  187 lbs.
    Join Date
    Apr 2010
    Posts
    1
    Answers
    0

    I'm dumb. Please help


    Ok my buddy got 5-Deca-Zol(superdrol and halodrol) from our local Complete Nutrition and then decided not to take it so he sold it to me. I have taken it for 14 days now and I'm finding I just generally am not feeling well while on it. Is it too late to stop taking it without using a pct (I have clomid being shipped to me if not). I just need some general advice and yes I realize I was stupid please don't rub it in.

  2. Registered User
    mark118's Avatar
    Join Date
    Apr 2009
    Posts
    812
    Answers
    0


    in future, never start a cycle without having pct ready in case there's a problem

    what doses were you using?

    imo, i'd run some form of PCT at least...
  3. Banned
    boricuarage's Avatar
    Stats
    5'5"  175 lbs.
    Join Date
    May 2010
    Age
    34
    Posts
    595
    Answers
    0


    Quote Originally Posted by michaelsean View Post
    Ok my buddy got 5-Deca-Zol(superdrol and halodrol) from our local Complete Nutrition and then decided not to take it so he sold it to me. I have taken it for 14 days now and I'm finding I just generally am not feeling well while on it. Is it too late to stop taking it without using a pct (I have clomid being shipped to me if not). I just need some general advice and yes I realize I was stupid please don't rub it in.
    oh god people are going to bash you hard for this..
    what are you symptoms?
    you not going to die that's the good part.
    •   
       

  4. Registered User
    waynaferd's Avatar
    Stats
    6'3"  250 lbs.
    Join Date
    Aug 2008
    Age
    37
    Posts
    1,172
    Answers
    0


    Up your carbs....is it a run down tired feeling?

    Details!!
    True story:

    I give a f**K!!
  5. Registered User
    CrazyChemist's Avatar
    Stats
    5'9"  184 lbs.
    Join Date
    Mar 2009
    Age
    29
    Posts
    2,359
    Answers
    0


    need dosage & support supps. yes get on pct.
  6. Registered User
    RedwolfWV's Avatar
    Stats
    5'10"  185 lbs.
    Join Date
    Dec 2005
    Age
    50
    Posts
    3,258
    Answers
    0


    I will almost guarantee that you are not eating enough.. especially carbs. Your symptoms would help... Are you fatigued/run down? Big symptom of not eating enough while on superdrol. Are you taking support sups for your liver? How about BP? And yes you should run a PCT. Superdrol is harsh and shuts you down quick. But really, 2 weeks down, 1 good week to go, maybe 2, if you can treat the sides you might be able to make it.
  7. Registered User
    TGSmithJr's Avatar
    Stats
    5'7"  160 lbs.
    Join Date
    Apr 2010
    Age
    29
    Posts
    23
    Answers
    0


    Like everyone else said, your symptoms could simply be due to lack of proper cycle support and diet. If you really want to drop the cycle, at this point I would still recommend PCT (in the future it is a good idea to make sure your PCT is already on hand before ever starting the cycle).

    If your symptoms are due to improper planning you could potentially salvage the cycle, assuming you are making gains, by adjusting your diet and adding in the appropriate supports supps.
  8. Registered User
    madds87's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Aug 2008
    Posts
    2,903
    Answers
    0


    "Another one bites the dust! another one bites the dust! And another one gone and another one gone! Another one bites the dust!"

    Naw jk.
    Good move on the clomid sir. But give us some details on how your feeling. Tired feeling? achy? joints acheing? back hurt? muscle aches? whats up! give us the 411!
  9. Registered User
    Chubbinmuffin's Avatar
    Stats
    5'6"   lbs.
    Join Date
    Jan 2009
    Posts
    696
    Answers
    0


    If you stop now definitely start some type of PCT. I'd imagine you're already shutdown from 2 weeks on SD. I'd try to cure the sides and continue on and wait for the Clomid.
  10. Registered User
    jbryand101b's Avatar
    Join Date
    Jan 2009
    Posts
    14,600
    Answers
    0


    strong first post since signing up in april. looks like you didn't learn anything in that time.
  11. Registered User
    Pipes's Avatar
    Stats
    6'1"  205 lbs.
    Join Date
    Aug 2005
    Age
    35
    Posts
    715
    Answers
    0


    Quote Originally Posted by jbryand101b View Post
    strong first post since signing up in april. looks like you didn't learn anything in that time.
    lmao

    OP try eating more carbs.
  12. Registered User
    madds87's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Aug 2008
    Posts
    2,903
    Answers
    0


    Quote Originally Posted by jbryand101b View Post
    strong first post since signing up in april. looks like you didn't learn anything in that time.
    Awww your ragging on the poor fellow.... We should prob just except these kinda posts.... It wont stop. I have grown tired from reading and even posting up the same info to help lol Dont make me bring out the drill sergeant!
  •   

      
     

Similar Forum Threads

  1. I may be dumb?
    By Coalminer89 in forum Weight Loss
    Replies: 23
    Last Post: 06-24-2012, 03:48 PM
  2. How dumb am I?
    By N1NE in forum Weight Loss
    Replies: 9
    Last Post: 01-28-2009, 03:16 AM
  3. Gym ****** and their dumb ****
    By Rugger in forum General Chat
    Replies: 60
    Last Post: 04-03-2008, 09:45 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in